# SDR DHL2007786512

- Difficulty date: March 16, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT AREA OF SEAT TRACK GOUGED AND WORN AT LT BS 994, LBL 25.  REMOVED FLOOR BOARDS AND SEAT TRACK AT STA 950 TO 1130 IAW B727 SRM 51-30-2.  FABRICATED AND TRIMMED AS REQUIRED NEW SEAT TRACK SECTION, P/N BAC 1520-792 IAW B727 SRM 53-10-5, FIG 1.  TREATED, PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED SEAT TRACK IAW B727 SRM 53-10-5, FIG 1.
